# SDR 98ZZZX3423

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51516
- Make and model: Piper J3C-65
- Aircraft serial: 10155
- Engine: Cont A658
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 36066
- Condition: Worn
- Location: Magneto
- Part time: 150 hours
- Component: Slick, 4330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR TEETH WORN IN MAGNETO.
